# SDR AALA201512289005

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 50,150 hours, 18,855 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4171
- Condition: Defective
- Location: E&E Bay
- Part time: 48,851 hours, 22,396 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  RECEIVED VENT EXTRACT FAULT & NOTICED A BURNT SMELL.  REPLACED AVIONICS EXTRACT FAN 18HQ, & AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51.
